# SDR DXTA2025022502457

- Difficulty date: February 21, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000057
- Aircraft time: 3,353 hours, 1,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007245
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS FAIL PREFLIGHT TEST. AFM PROCEDURE TO CHARGE LIGHTS DID NOT WORK.  EMER LIGHTS DO NOT ILLUMINATE WITH POWER OFF AND SWITCH IN THE ARM POSITION. CORRECTIVE ACTION; ARRIVED AND GAINED ACCESS TO AC. VERIFIED DISCREPANCY. REMOVED EMERGENCY BATTERY PACK PN: CBS28-1 SN: 007245 DUE TO UNSCHEDULED, AND INSTALLED NEW EMERGENCY LIGHT POWER SUPPLY PN: 6430028-1 SN: M24-11648. ALLOWED TIME FOR POWER SUPPLY TO CHARGE. PERFORMED OPS CHECK. OPS CHECK SATISFACTORY AT THIS TIME. ALL WORK DONE IAW CE-700 AMM 33-50-07
